Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
snowpea

Mysterious Scarring :(

I have had acne for many years on and off, sometimes cysts, and I never got any acne scars from it.

Now, in the last couples week, out of nowhere my face has craters appearing in it where the tiniest of pimples had been. This is bad.

I have been using clindamycin lotion every night for 4 months. The only thing I have been doing differently in the past 2 weeks is using 2.5% BP and desonide ointment (given by my derm to try and heal the side of my face that got burned by tretinoin 6 months back). I have stopped the BP. My derm assured me like 20 times that the desonide is safe, and I can't find anything online about it causing scars. Still, I can't shake the feeling that it might be doing something bad... I've noticed a twitching sensation in my face around the area where I put on the desonide.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×